On the Dirichlet Problem for Differential-Difference Elliptic Equations in a Half-Plane

The Dirichlet problem is considered in a half-plane (with continuous and bounded boundaryvalue function) for the model elliptic differential-difference equationuxx+ auxx(x+ hy) + uyy= 0 , ∣ a∣ < 1. Its solvability is proved in the sense of generalized functions, the integral representation of the solution is constructed, and it is proved that everywhere but the boundary hyperplane this solution satisfies the equation in the classic sense as well. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.

Authors
Publisher
Springer New York LLC
Number of issue
4
Language
English
Pages
473-483
Status
Published
Volume
235
Year
2018
Organizations
  • 1 JSC Concern “Sozvezdie”, Voronezh, Russian Federation
  • 2 RUDN University, Moscow, Russian Federation
Date of creation
04.02.2019
Date of change
04.02.2019
Short link
https://repository.rudn.ru/en/records/article/record/36199/
Share

Other records